# SDR SIMA200123501

- Difficulty date: August 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE REPORTED THE EMERGENCY LIGHT STRIP ON THE RIGHT SIDE IS LOOSE.  MAINTENANCE REPLACED THE LIGHT STRIP FROM SEAT 3A TO SEAT 8A IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
